Oscillation of nonlinear neutral delay differential equations with applications

Volume 77 / 2001

Wan-Tong Li, S. H. Saker Annales Polonici Mathematici 77 (2001), 39-51 MSC: 34K11, 34K40. DOI: 10.4064/ap77-1-4


We consider nonlinear neutral delay differential equations with variable coefficients. Finite and infinite integral conditions for oscillation are obtained. As an example, the neutral delay logistic differential equation is discussed.


  • Wan-Tong LiDepartment of Mathematics
    Lanzhou University
    Lanzhou 730000, People's Republic of China
  • S. H. SakerMathematics Department
    Faculty of Science
    Mansoura University
    Mansoura 35516, Egypt

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image